Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Hair fall problem. Prescribed placida, oxidon plus tablets. Safe to consume?

Hiii, I am 22 years old. These days i am suffering from hairfall problem. So i decided to meet a doctor for that. This is the 2nd month of my treatment and last week she suggested me to take Placida and Oxidon Plus tablets once in a day. I needed to know whether these tablets should be taken by me or not because after eating placida in the morning, whole day I am feeling very sleepy. So please help me out with this. Regards !!!!
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  1184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi Ashish,
The tablets that you have mentioned do not aid in hair growth directly, however what I feel is that they were added in the second month of treatment along with specific treatment for hair fall that must have been prescribed by your doctor in your first consultation with her. Placida is basically added to alleviate anxiety. I guess you were too anxious and stressed out with hair fall. There is no harm in continuing with oxidon plus as it is basically a supplement. It is of importance to know what kind of hair fall you are having, then only a proper treatment can be suggested. However as you are feeling lethargic and sleepy with placida, you can surely stop it. Kindly do not worry much about hair fall. Do not take stress, try mind calming exercises and always discuss your doubts with your doctor. Take care.
Dr Kalpana
Answered: Thu, 13 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor